# SDR RU3A20170928030

- Difficulty date: September 28, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N13
- Make and model: Beech C90GTI
- Aircraft serial: LJ1968
- Aircraft time: 2,122 hours, 1,498 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9036103713
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN GEAR, NO GREEN LIGHT WITH HANDLE DOWN, GEAR WILL NOT COME UP WITH HANDLE UP.  RIGGED DOWNLOCK SWITCH AS NECESSARY. OPERATIONAL CHECKED GOOD IAW 32-61-07-501.
